m+Medelevator.RU
← Поиск публикаций
Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society · 2005

[Case of drug-induced pneumonia possibly due to mefloquine (antimalarial drug)].

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Inoue Tetsuro, Tanaka Eisaku, Sakuramoto Minoru, Minakuchi Masayoshi, Maeda Yuji, Maniwa Ko, Terada Kunihiko, Goto Shunsuke, Takeda Tomoshi, Noma Satoshi, Taguchi Yoshio

Аннотация

A 59-year-old man took mefloquine (antimalarial drug), total dose of 1,000 mg, to prevent malaria before and during traveling to South Africa. Three weeks after the first administration, he was admitted complaining of fever and dyspnea. Chest HRCT showed ground-glass opacities and consolidation in both lung fields. Withdrawal of mefloquine and treatment with corticosteroid resulted in improvement of the clinical findings. From the clinical course, we considered this case to be mefloquine-induced pneumonia. Mefloquine may have caused pulmonary toxicity.

Предметные рубрики MeSH